# SDR DALA12009385803

- Difficulty date: October 22, 2010
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 36,457 hours, 11,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION MX DISCOVERED STATIC DISCHARGE AT 3D RIVET ABOVE STRINGER 27C BS 540.  REMOVED TEMP FASTENER AND COMPLETED BHEC -NO FAULTS NOTED.  INSTALLED BRILES RIVET, TREATED, PRIMED AND PAINTED AREA IAW SRM 53-00-01.
